MAUDE Adverse Event Report: D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV DISPOSABLE PNEUMATIC VITRECTOME, 25 GAUGE

D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV DISPOSABLE PNEUMATIC VITRECTOME, 25 GAUGE
Catalog Number 6267.NMD09
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Source of the air bubbles is not known.If it is macro bubbles it can harm the patient seriously.Hence considered reportable.No sample was returned, therefore unable to confirm this complaint.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance (b)(6) during a tele-conference on 05/31/2017.All available information has been provided.This complaint has now been closed.
 
Event or Problem Description
A report has been received from a facility located in (b)(6).The following was reported "air bubbles".There is no further information.

Brand Name
DISPOSABLE PNEUMATIC VITRECTOME, 25 GAUGE
Common Device Name
DISPOSABLE PNEUMATIC VITRECTOME, 25 GAUGE
Manufacturer (Section D)
D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7248624
Report Number1222074-2018-00022
Device Sequence Number11012302
Product Code HQE
UDI-Device Identifier08717872017297
UDI-Public08717872017297
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K081877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number6267.NMD09
Device Lot Number2000362268
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2014
Initial Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1